Central limit theorems in a finitely additive setting1

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)139-161
Number of pages23
JournalIllinois Journal of Mathematics
Volume28
Issue number1
StatePublished - Jan 1 1984

Fingerprint

Central limit theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Central limit theorems in a finitely additive setting1 . / Ramakrishnan, Subramanian.

In: Illinois Journal of Mathematics, Vol. 28, No. 1, 01.01.1984, p. 139-161.

Research output: Contribution to journalArticle

@article{aefe7a02e0324ec8a0fd115e478d75b7,
title = "Central limit theorems in a finitely additive setting1",
author = "Subramanian Ramakrishnan",
year = "1984",
month = "1",
day = "1",
language = "English (US)",
volume = "28",
pages = "139--161",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "1",

}

TY - JOUR

T1 - Central limit theorems in a finitely additive setting1

AU - Ramakrishnan, Subramanian

PY - 1984/1/1

Y1 - 1984/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972539417&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972539417&partnerID=8YFLogxK

M3 - Article

VL - 28

SP - 139

EP - 161

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 1

ER -